Ask a Doctor and Get an Answer to Your Medical Question ASAP
Welcome to JA and thanks for asking
Propranolol is a beta blockers used to treat anxiety and various other conditions.One of its effect is that it slow down your heart rate so one possible side effect of suddenly stopping it is a sudden increase i your heart rate and palpitations. So i would suggest you to arrange this and it is not advisable to miss it if you have been taking it regularly for some time.In the meanwhile missing it for a day or so might not effect you but there is a definite chance that you might develop such symptoms plus worsening of your anxiety symptoms if you don,t take it.
Feel free to ask if you have any more question and till you are satisfied
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
You are welcome